My left eye is losing color differentiation after 7 years of use.
It can be much more worse, some people taking this medication over long periods of time or at high doses have developed irreversible damage to the retina of the eye.-
Stop taking hydroxychloroquine and call your doctor at ASAP if you have trouble focusing, if you see light streaks or flashes in your vision, or if you notice any swelling or color changes in your eyes.-
I hope this does not happen to you or anyone on this medication.-
- Plaquenil Information for Consumers
- Plaquenil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plaquenil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 May 2010 • 2 answers
Posted 25 May 2011 • 4 answers
Posted 15 Sep 2011 • 1 answer
Posted 27 Oct 2015 • 3 answers
Posted 21 Dec 2015 • 2 answers